# SDR USAA2012081300028

- Difficulty date: August 12, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 10,647 hours, 3,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100032000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY AISLE PATH LIGHT MISSING FROM SEATS AT ROWS 1 AND 3.  REPLACED LIGHT ASSEMBLIES AT ROWS 1 AND 3.
